Help, cant cope, getting worse.

Discussion in 'Fibromyalgia Main Forum' started by Shazzy, Apr 6, 2003.

  1. Shazzy

    Shazzy New Member

    I cant cope, im getting worse not better since the change of anti-depressant form remeron to prothidan. I feel tired on waking now and it stays with me all day.
    The change was in hope to solve anxiety problems but nothing yet. Only been on it 2 weeks, am i asking to much too soon?
    Also they want to put it up to 100mg tomorrow. Is that to high as i heard we should only have small doses slowly.
    Also not getting enough sleep is not helping, thats why they want to give me high doses.

    Shazzy
  2. LeLeHpr

    LeLeHpr New Member

    I use Buspar in the morning and klonipan at night...It has been very very helpful!!!
  3. layinglow

    layinglow New Member

    Hi Shazz--
    I use Lexapro in the morning (worked immediately)
    and Klonopin at nite----great combination---

    LL
  4. Sandyz

    Sandyz New Member

    So sorry things are so difficult right now for you. It is so hard to find the right combination of medications. I too take the klonapin and it is the best for anxiety. I have had a hard time my whole life with problems with my nerves and anxiety. I also have a bad social phobia. Klonapin works great on all this for me. I am very calm now and my nerves are like butter! (hehe) It works great.

    It also doesn`t make you feel groggy or drugged but more clear minded.

    Hang in there, you will find something that works! Never give up.

    Hugs,
    Sandyz
  5. teawah

    teawah New Member

    don't give up three minutes before the miracle. It takes time to find what works. We suffered for a long time before we got help. Hang in there and it will get better.

    teawah
  6. Shazzy

    Shazzy New Member

    Hi
    Thanks for those of you who replied. Wont give my that drug here in the uk. All i get is they are addictive.

    shazzy
  7. lmn

    lmn New Member

    have you tried Celexa? it has done wonders for my anxiety. i've been on it for a year with no side effects. hopefully it's done the trick....my dr. wants to wean me off in a month or so.
    best of luck,
    lmn